Catalog Home Page

A note on predictive inference for multivariate elliptically contoured distributions

Ng, V.M. (2000) A note on predictive inference for multivariate elliptically contoured distributions. Communications in Statistics - Theory and Methods, 29 (3). pp. 477-483.

Link to Published Version: http://dx.doi.org/10.1080/03610920008832497
*Subscription may be required

Abstract

The prediction problem is considered for the multivariate regression model with an elliptically contoured error distribution. We show that the predictive distribution under elliptical errors assumption is the same as that obtained under normally distributed error in both the Bayesian approach using an im-proper prior and the classical approach. This gives inference robustness with respect to departures from the reference case of independent sampling from the normal distribution.

Publication Type: Journal Article
Murdoch Affiliation: School of Mathematical and Physical Sciences
Publisher: Marcel Dekker Inc.
Copyright: © 2000 by Marcel Dekker, Inc
URI: http://researchrepository.murdoch.edu.au/id/eprint/11298
Item Control Page